# SDR AALA202512267825

- Difficulty date: December 23, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N951AA
- Make and model: Boeing 737823
- Aircraft serial: 29538
- Aircraft time: 66,794 hours, 28,195 cycles
- System (JASC): 2565 · Escape Slide
- Part: Stop
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R1 DOOR GIRT BAR HANDLE ALIGNMENT CLAMP NEEDS TO BE CHECK FOR LOOSENESS. MAINTENANCE INSTALLED NEW GIRT BAR STOP (AALA202512267825) AND RED SAFETY HEAT SHRINK TUBE (AALA202512260128) PER AMM 25-66-01.
